Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bounds for the determinant of the sum of hermitian matrices


Author: Miroslav Fiedler
Journal: Proc. Amer. Math. Soc. 30 (1971), 27-31
MSC: Primary 15.55
MathSciNet review: 0286814
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Best possible lower and upper bounds for the determinant of the sum of two hermitian matrices in terms of the eigenvalues of both matrices are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.55

Retrieve articles in all journals with MSC: 15.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0286814-1
PII: S 0002-9939(1971)0286814-1
Keywords: Determinant, hermitian matrices
Article copyright: © Copyright 1971 American Mathematical Society